# SDR AWXA9800121

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Lt Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND LEFT HAND OVERWING EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY.  PACK OPS CHECK GOOD.
